# SDR ALGA094321

- Difficulty date: May 3, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Aircraft time: 4,025 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 407340032101
- Condition: Spalled
- Location: Transmission
- Component: Transmission
- Component part number: 407040006107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION DISASSEMBLED FOR METAL CONTAMINATION, FOUND BEARING BREAKING DOWN. REMOVED AND REPLACED BEARING.
